# SDR DALA2022110107077

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2475268) DURING INSPECTION FOUND CORROSION ON AFT CARGO COMPARTMENT FLOOR BAFFLE STA 747-767, RBL 21, WL 156. REPLACED FLOOR BAFFLE IN AFT CARGO @ STA 747-767, RBL 21, WL 156 IAW BOEING DWG 146A7500 AND B737-900 SRM 51-40-02-0G.
